# SDR UIEA2020090801964

- Difficulty date: September 6, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 94,653 hours, 22,259 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Transducer
- Part number: 38760855
- Part serial: 657597
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K, O

## Discrepancy

APU INOP, TRANSFERRED TO MEL 49-11-01A, MDDR 133954, CAT C.  REMOVED AND REPLACED TRANSDUCER, DIFF PRESSURE SURGE, IAW B767 AMM 49-53-04.  OPS CHECK GOOD AT THIS TIME.  THIS CLEARS DMI #133954.  MCC NOTIFIED.  ALL PLACARDS REMOVED.
